# SDR HNAA2013021500060

- Difficulty date: February 15, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 59,990 hours, 67,093 cycles
- Engine: Pwa PW120
- Propeller: Hamstd 14SF7
- System (JASC): 6110 · Propeller Assembly
- Part: Indicator
- Condition: Out Of Adjust
- Location: Prop Rpm
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 PROPELLER RPM AT 1225 ON TAKEOFF ROLL.  ALL OTHER INDICATIONS NORMAL.  ADJUSTED NR 2 SPEED TRIM SCREW 1/8 TURN COUNTER CLOCKWISE IAW MM 61-22-00.  GROUND RAN ACFT.  PROP SPEED WITHIN LIMITS.
